# SDR REXA2022053100961

- Difficulty date: May 4, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: B0530021BF
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE AT FS333 AND STRINGER 22R IS CORRODED.	REPLACED STGR 22R SPLICE AT FS333 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
